# SDR SIMA20150812005

- Difficulty date: August 12, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,959 hours, 35,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE FOR EMER LIGHT STRIP IS MISSING CONNECTOR AT FRAME 49.  INSTALLED SERVICEABLE CONNECTOR ON EMER LIGHT STRIP WIRE AT FRAME 49 IAW SWPM 20-21-00 & SWPM 20-50-01.  SEE BOW 198917 FOR OPERATIONS CHECK.  FOUND DURING CLOSE-UP.
